MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER
Model Number 4010-02-15-T3
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code Breast Mass (2439)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tech reported one box of mislabeled hydromark.Two clips were deployed in patient; acct would not provide post-images.Investigation was conducted and a quality issue with our current labeling process was identified.Boxes of markers labeled 4010-02-15-t3 associated with lot: f12607207d were confirmed to contain individual packages labeled as 4010-02-15-t4.Imaging of devices from this lot confirmed the markers labeled 4010-02-15-t4 within the 4010-02-15-t3 boxes were 4010-02-15-t3 markers.A recall was initiated (res#: 98843).Customers who received this impacted lot have been notified and were advised to update patient records.No patient complications have been reported as a result of this incident.We are reporting this incident since to date we have not been able to confirm the patient records have been updated.Complaint and vigilance manager called the customer site on (b)(6) 2026 and spoke with the intial reporter to confirm patient records documented the correct marker shape.Initial reporter was not able to confirm over the phone.
 
Event or Problem Description
Tech reported one box of mislabeled hydromark.Two clips were deployed in patient; acct would not provide post-images.The procedure was completed with another hydromark.No patient complications were noted.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e. business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati 45241
MDR Report Key25418131
Report Number3008492462-2026-00009
Device Sequence Number18651789
Product Code NEU
UDI-Device Identifier10841911100109
UDI-Public(01)10841911100109(11)260209(17)290209(10)F12607207D
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212158
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4010-02-15-T3
Device Lot NumberF12607207D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 98843
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown